On likelihood-ratio ordering of order statistics

Bapat, R. B. ; Kochar, Subhash C. (1994) On likelihood-ratio ordering of order statistics Linear Algebra and its Applications, 199 (1). pp. 281-291. ISSN 0024-3795

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002437...

Related URL: http://dx.doi.org/10.1016/0024-3795(94)90353-0


Let X1,…, Xn be independent random variables such that X1 <ir X2 <ir ... <ir Xn where <ir denotes likelihood-ratio ordering. It is shown that, under mild assumptions, the corresponding order statistics X1 ≤…≤ X(n) are similarly ordered, i.e., X(1)<ir X(2) <ir...<ir X(n).

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:1373
Deposited On:05 Oct 2010 12:41
Last Modified:13 May 2011 08:12

Repository Staff Only: item control page